# SDR AWXA200600640

- Difficulty date: March 31, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N545115
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED CORROSION, LEVEL 2 EXFOLIATION, ON INTERCOSTAL BS 1500 TO BS 1520 BETWEEN STR 29L AND 29R.  MAINTENANCE REMOVED CORROSION.  CORROSION WAS OUT OF SRM LIMITS IAW BOEING 757-200 SRM 53-60-04-1A FIG 101.  FABRICATED INTERCOSTAL IAW BOEING 757-200 SRM 51-40-01-OG FIG 7 AND DWG 146N545I REV. C.  INSTALLED FABRICATED INTERCOSTAL AT BS 1500 TO BS 1520, BETWEEN STR 29L AND 29R IAW BOEING 757-200 SRM 51-40-02-OG FIGS 3 AND 8.
